# SDR CA000713008

- Difficulty date: June 13, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Amd FALCON20
- Aircraft time: 9,506 hours
- Engine: Ge CF7002D2
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Lead
- Part number: 37C311098P101
- Condition: Separated
- Location: Engine
- Component: Ignitiion Lead, Ge, CF7002D2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE, THE IGNITION LEAD WAS REMOVED FROM THE IGNITOR PLUG TO FACILITATE REPLACEMENT OF THE PLUG. IT WAS NOTED THAT THE LEAD WAS STUCK IN THE PLUG. REMOVAL OF THE LEAD CAUSED THE PIN TO BECOME DETECHED FROM THE ASSEMBLY. THE LEAD WAS REPLACED WITH A NEW SERVICEABLE UNIT, NO FURTHER ACTION TAKEN.
